| Model Number |
D153 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
06/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered inappropriate anti-tachycardia pacing (atp) and shocks for atrial fibrillation (af) with rapid ventricular response (rvr).The last shock was delivered with reversed polarity and analysis from technical services (ts) noted when the device is interrogated, there will be a code 1005.Engineering guidance discussed to clear the fault and evaluate the integrity of the device and lead system.It was recommended to consider lead replacement.No additional adverse patient effects were reported.This icd remains in service.